O'Reilly logo

Nonlinear H-Infinity Control, Hamiltonian Systems and Hamilton-Jacobi Equations by M.D.S. Aliyu

Stay ahead with the world's most comprehensive technology and business learning platform.

With Safari, you learn the way you learn best. Get unlimited access to videos, live online training, learning paths, books, tutorials, and more.

Start Free Trial

No credit card required

Bibliography

[1]  R. Abraham, and J. Marsden. Foundations of Mechanics. Benjamin Cummings, 2nd Ed., Massachusetts, 1978.

[2]  H. Abou-Kandil, G. Frieling, and G. Jank, “Solutions and asymptotic behavior of coupled Riccati equations in jump linear systems,” IEEE Transactions on Automatic Control, vol. 39, no. 8, pp. 1631-1636, 1994.

[3]  M. Adler and P. van Moerbeke, “Completely integrable systems, Euclidean lie algebras, and curves,” Advances in Math., 38, 267-317, 1980.

[4]  M. Adler and P. van Moerbeke, “Linearization of Hamiltonian systems, Jacobi varieties, and representation theory,” Advances in Math., 38, 318-379, 1980.

[5]  M. Adler and P. van Moerbeke, “The Toda lattice, Dynkin diagrams, singularities, and Abelian varieties,” Inventiones ...

With Safari, you learn the way you learn best. Get unlimited access to videos, live online training, learning paths, books, interactive tutorials, and more.

Start Free Trial

No credit card required